# SDR DALA2022032902077

- Difficulty date: March 27, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 49,850 hours, 35,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE DAMAGE AFT OF L1 BETWEEN F.S. 229-F.S. 256 AT STRS 16L-18L. DAMAGE IS .550 DEEP AT DEEPEST POINT. 11 1/2 IN LONG X 7 IN WIDE AT THE DEEPEST POINT AND 5 IN WIDE AT F.S. 237. REMOVED DAMAGED OUTER SKIN REPAIR AND AFT INTERNAL DOUBLER AND FINGER DOUBLER. REPAIRED SKIN DAMAGE FS 229-FS256 AT STRS 16L-18L PER B717 SRM 53-00-01 REPAIR 6. (LP #2173002)
